DBLP BibTeX Record 'journals/dam/JhaKV05a'

@article{DBLP:journals/dam/JhaKV05a,
  author    = {Pranava K. Jha and
               Sandi Klavzar and
               Aleksander Vesel},
  title     = {Optimal {\it L}({\it d}, 1)-labelings of certain direct
               products of cycles and Cartesian products of cycles},
  journal   = {Discrete Applied Mathematics},
  volume    = {152},
  number    = {1-3},
  year      = {2005},
  pages     = {257-265},
  ee        = {http://dx.doi.org/10.1016/j.dam.2005.04.007},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}